| Model Number |
PC9000 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device lost image and powered off during a procedure.The users were unable to get the device to power back on, which resulted in a 15 minute delay while a replacement was brought in.The procedure was completed successfully and there was no report of adverse consequences.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: can not bootup probable root cause: electrostatic discharge.Cooling system (vpi) failure.Software error/failure.Camera overheating.Camera malfunction.Dropped camera.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.